# SDR MWEA96470

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 3800 · Water and Waste System
- Part: Lav Service Pnl
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, THE LAV SERVICE PANEL PAN WAS FOUND CRACKED AT THE RT DRAIN HANDLE BOSS.  REPAIRED CRACK IAW SRM 53-01 FIG 2, SHEET 3.
